Reduction of linear finite-difference equations to differential equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 780-785
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_5_a5,
author = {R. A. Prokhorova},
title = {Reduction of linear finite-difference equations to differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {780--785},
year = {1989},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_5_a5/}
}
R. A. Prokhorova. Reduction of linear finite-difference equations to differential equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 780-785. http://geodesic.mathdoc.fr/item/DE_1989_25_5_a5/